Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mg123

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mg123

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    USA
  1. Hello Everyone, I am currently in my third month of Accutane, 60 mg per day. This is my second course. It's going well and I am happy with my progress. As if getting Accutane isn't difficult enough, this morning, after taking out the trash, I realized that I had accidentally thrown away a started blister pack with nine pills in it (I thought it was empty and didn't realize till after, and yes, I did dig through my apartment complex's dumpster - gross!). I feel really dumb. There's not m
  2. Well, the good news is that all those tiny white surface bumps are gone. Just like that. The bad news is that I got about 5 new zits this week, although to be fair, some of them have been lurking underneath the surface for awhile. Comparing pictures, it's still better than when I started, but worse than last week. I'm sick of this! This week's new symptoms: severe dryness/peeling on forearms and shoulders, and a rash on my hands. I recommend Gold Bond Ultimate Healing Concentrated Ther
  3. Well, I am officially one-quarter of the way done! Finally got camera batteries - and I compared this morning's picture with the picture I took before starting treatment- and there was quite a difference! Very few (if any) red bumps - but tons of tiny white ones that you can't really notice unless looking closely. I hope they go away though - it makes my skin texture rough. New side effect: rash on the backs of my arms and on my hands. Gross. I will have to figure something out. H
  4. I went to see my dermatologist today because I'm almost done with one month of isotretinoin. Overall, things are good - he said he notices some improvement on the right side of my face, which is good. I'm still breaking out a lot, but less severely - not as red or deep. However, there are a lot more bumps. My doctor said that I won't see a constant and consistent improvement - things will worsen and improve over the course of the treatment. Lips are really dry. I bought biotin suppleme
  5. Not much new to report. The side effects seem to kind of change every week, but honestly, I'm getting used to the medication. I especially notice dandruff, dry lips, and joint pain - if I sit or fall asleep in a weird position, I can really feel it. My vision is worse and I'm quite tired, but I'm not sure if either of these symptoms is related to the medicine. Still breaking out, not significantly better or worse. I have to go for blood tests this weekend and I'll see my doctor next week.
  6. Two weeks down! Lots of changes this week. My lips are incredibly dry. I have to use Aquaphor multiple time per day, but it works really great - seriously. Chapstick just doesn't cut it. It's a weird kind of dry - my lips are dry from the inside but aren't really cracking or bleeding. I think that's because I'm being very careful about it. My hair isn't as oily as it was, which is great. I am getting dandruff however, which has never really been a problem. I just bought some Neutrogen
  7. Thanks! And good luck to you too, we'll have to compare notes!
  8. Well, I took the plunge and started Isotretinoin last week! (the 28th of March, to be precise). I'm keeping this blog to track progress, and hopefully it can eventually be of use to someone, like so many other blogs out there have helped me make this decision. A brief history: I had mild to moderate acne throughout high school. My junior year of college, it started to get pretty bad, so my doctor gave me Yasmin. It worked PERFECTLY for four years...I mean, if I went to bed without washin
×